Ueber ebene algebraische Isothermen.

H.A. Schwarz

Journal für die reine und angewandte Mathematik (1874)

  • Volume: 77, page 38-46
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Schwarz, H.A.. "Ueber ebene algebraische Isothermen.." Journal für die reine und angewandte Mathematik 77 (1874): 38-46. <http://eudml.org/doc/148231>.

author = {Schwarz, H.A.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {Conformal mappings; algebraic functions},
language = {ger},
pages = {38-46},
title = {Ueber ebene algebraische Isothermen.},
url = {http://eudml.org/doc/148231},
volume = {77},
year = {1874},

AU - Schwarz, H.A.
TI - Ueber ebene algebraische Isothermen.
JO - Journal für die reine und angewandte Mathematik
PY - 1874
VL - 77
SP - 38
EP - 46
LA - ger
KW - Conformal mappings; algebraic functions
UR - http://eudml.org/doc/148231
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.